# SDR 2017FA0000406

- Difficulty date: December 7, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N733BH
- Make and model: Swrngn SA227*
- Aircraft serial: AC733B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 2751544001
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXIING OFF THE RUNWAY, THE RT MLG UPPER TORQUE LINK SNAPPED AT THE JOINT WHERE THE UPPER AND LOWER LINKS CONNECT.  THERE WERE NO VISUAL INDICATION OF EXISTING CRACKS AT THE RADII.  THE DATA PLATE FOR THE UPPER TORQUE LINK WAS MISSING.  PROBABLE CAUSE WAS A SHARP TURN AND STRESS ON THE GEAR CAUSING IT TO SNAP AT THE RADII.  THE PART HAS BEEN REPLACED WITH THE RECOMMENDED PN 2751544005.
